My anxiety is less, but my depression is worse.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

markofkane
Regular Member


Date Joined Jan 2009
Total Posts : 34
   Posted 1/28/2009 5:22 AM (GMT -6)   
Is this normal with Lexapro?

I am also taking Klonopin and Wellbutrin.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42494
   Posted 1/28/2009 7:59 AM (GMT -6)   
How long have you been on these meds? It usually takes four to six weeks for the antidepressant part to reach its full effect. You might want to talk about a medication adjustment in my humble opinion.

And it could be your situation. Is there anything going on that woould cause the depression?

I hope that you feel better soon.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/28/2009 9:54 AM (GMT -6)   

What I have been told my my Pdoc is the Lexapro will help with the anxiety but the Wellbutrin is not an SSRI and may cause and increase in anxiety. I would talk to your physician re the depression becoming worse as that is normally a warning on the AD's.

Now please remember, that is just what she said  and every person is different.  I am not a professional.  :)

I hope you soon start to feel better.

Peace,

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 15, 2018 10:14 PM (GMT -6)
There are a total of 2,981,875 posts in 326,940 threads.
View Active Threads


Who's Online
This forum has 161789 registered members. Please welcome our newest member, bsx03357.
371 Guest(s), 3 Registered Member(s) are currently online.  Details
lexakelsey, doors12, Manfred